Inequalities Associated to a Sequence of Dyadic Martingales
Santosh Ghimire1 Show affiliations
- Tribhuvan University, Nepal
Journal of Mathematics and Statistics, Volume 16, Issue 1, pp. 233–238 · doi.org/10.3844/jmssp.2020.233.238
Abstract
In this article, we establish some inequalities associated to a sequence of dyadic martingales. These inequalities are sub-Gaussian type estimates. We derive the inequalities for a regular sequence of dyadic martingales and also for a tail sequence.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Ghimire, S. (2020). Inequalities Associated to a Sequence of Dyadic Martingales. Journal of Mathematics and Statistics, 16(1), 233–238. https://doi.org/10.3844/jmssp.2020.233.238
- Licence
- CC BY 3.0
- Issue
- Volume 16, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
